MathSciNet Relay Station
MathSciNet bibliographic data
MR2742275 (2011i:39023) 39A23
Stević, Stevo Periodicity of max difference equations. Util. Math. 83 (2010), 69–71.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement